# SDR ASAA2016060316944

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 30,701 hours, 9,376 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32145526
- Part serial: 349C
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 32,460 hours, 14,623 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 BLEED TRIP OFF ILLUMINATED AT CRUISE FLIGHT FL380, RAN QRH 2.4 AND PRESSED TRIP RESET SWITCH NR 2 BLEED TRIP OFF LIGHT EXTINGUISHED FOR DURATION OF FLIGHT.  ACFT GROUNDED. ACCOMPLISHED FIM 36-10, TASK 801, STEP F.  DETERMINED PRECOOLER CONTROL VALVE FAILURE ALONG WITH BLOWN DIAPHRAGM ON THE PRSOV.  PRECOOLER CONTROL VALVE R & R, REF AMM 36-12-02.  PRSOV R & R, REF AMM 36-11-04.  ALL LEAK CHECKS & OPS CHECKS GOOD. ACCOMPLISHED BLEED TRIP OFF LIGHT REPAIR CONFIRMATION, REF FIM 36-10, TASK 801, PARAGRAPH 15 A THRU I , OPS CHECK NORMAL.
